Analytical and numerical treatment of Jungck-type iterative schemes. Khan, A. R., Kumar, V., & Hussain, N. Applied Mathematics and Computation, 231:521-535, 2014.
Analytical and numerical treatment of Jungck-type iterative schemes. [link]Link  Analytical and numerical treatment of Jungck-type iterative schemes. [link]Paper  bibtex   
@article{journals/amc/KhanKH14,
  added-at = {2015-08-17T00:00:00.000+0200},
  author = {Khan, Abdul Rahim and Kumar, Vivek and Hussain, Nawab},
  biburl = {http://www.bibsonomy.org/bibtex/2faeb13cbeeecf214be39cc304173b450/dblp},
  ee = {http://dx.doi.org/10.1016/j.amc.2013.12.150},
  interhash = {182a121c5b2dede2d936bbce424e264e},
  intrahash = {faeb13cbeeecf214be39cc304173b450},
  journal = {Applied Mathematics and Computation},
  keywords = {dblp},
  pages = {521-535},
  timestamp = {2015-08-18T11:33:27.000+0200},
  title = {Analytical and numerical treatment of Jungck-type iterative schemes.},
  url = {http://dblp.uni-trier.de/db/journals/amc/amc231.html#KhanKH14},
  volume = 231,
  year = 2014
}

Downloads: 0